# SDR F3LA2024013100016

- Difficulty date: January 22, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8320
- Aircraft time: 18,072 hours, 7,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 15065.0317 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.  DURING INSPECTION AFT WET AREA WAS FOUND CRACKED ON THE R/N SHEAR WEB BETWEEN FR68 TO FR70. DOT #997-15.  REMOVED & REPLACED R/H SHEAR WEB BETWEEN FR68-FR70 IAW SRM 51-72-11. MX ACTION IS ACCEPTABLE.
